OREGON TRANSPORTATION COMMISSION

AGENDA March 24, 2004 Salem

Wednesday, March 24

8:00 AM Agenda review and briefing session, Room 135, Transportation Building

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: www.odot.state.or.us/otc.

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Jill Pearson, Commission Assistant, at (503) 986-3450.

FORMAL MONTHLY MEETING

Oregon Department of Transportation 355 Capitol Street NE Salem, Oregon 97301

- 9:30 AM A) Director's Report. Informational. (10 min., Bruce Warner)
- 9:40 AM B) Commission Member Reports. Informational. (10 min., OTC Members)
- 9:50 AM

 C) Public Comments. (Up to 15 min.)

 (Public testimony is valued by the Commission, and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please provide the Commission Secretary with 10 copies prior to your testimony. NOTE: If additional public comments are necessary, comments will be continued at the conclusion of today's agenda.)

OREGON TRANSPORTATION COMMISSION

AGENDA (Continued) March 24, 2004

		Salem	
Wednesday, March 24 (Continued)			
10:05 AM	D)	Conduct a public hearing on proposed OAR 734-020-0010, Establishment of Maximum Speed Limit on Interstate Highways. Informational. (90 min., Ed Fischer.)	
		 Public Hearing. (Note: Public comments will be limited to no more than 3 minutes each. Individuals providing similar testimony on the same topic are requested to appoint a spokesperson.) 	
11:35 AM	E)	Approve the 2003 Oregon Traffic Safety Performance Plan – Annual Evaluation. Approval. (15 min., Troy Costales.)	
11:50 AM	F)	Approve the proposed proclamation to the Governor for his signature designating May 2004 as Transportation Safety Awareness Month. Approval. (5 min., Troy Costales.)	
11:55 AM	G)	Introduction of the Oregon Highway Users Alliance members. Informational. (20 min., Jessica Harris-Adamson, president.)	
12:15 PM	H)	Approval to file legislative concepts with the Department of Administrative Services for the 2005 session. Approval. (15 min., Joan Plank.)	
12:30 PM	I)	Approve revisions to the <i>Immediate Opportunity Fund Policy Guidelines</i> . Approval (10 min., Craig Greenleaf.)	
12:40 PM	J)	Confirm the next two Commission meeting dates. Confirmation. (3 min., Bruce Warner.) • Wednesday & Thursday, April 28 & 29 in Coos Bay • Potential agenda items may include: • OTIA Implementation Update • Approval to appear at E-Board: Bridge Replacement Program Manager RFP Update • Cascades West ACT Report/Charter Review • Emerging Small Business Program Update • Removal of the City of Gearhart OTIA I project from the STIP (PACDooley, phase 4, Key # 12914) • Wednesday, May 19, in Salem.	
12:43 PM	K)	Consider approving items on the Consent Calendar. (See following page(s). Approval. (3 min., Bruce Warner.)	
12:46 PM	L)	Public comments continued.	
1:01 PM	M)	ADJOURN / LUNCH with ODOT staff, Room 135	

OREGON TRANSPORTATION COMMISSION

AGENDA (Continued) March 24, 2004 Salem

CONSENT CALENDAR

- 1. Approve the minutes of the February 19, 2004, Commission meeting in Bend.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.

3. Approve the following Oregon Administrative Rule (OAR) actions:

a.	Amendment of OAR 735-062-0020 and 0030 relating to proof of age, identity and residence address.
b.	Amendment of OAR 740-110-0080 and 0090 relating to inspection of radioactive material shipments.
C.	Repeal of OAR 741-050-0010 through 0270 and 741-055-0010 relating to regulation of Intrastate Rail Rates.
d.	Amendment of OAR 741-520-0010 relating to re-adoption of federal rail statutes.

- 4. Approve an amendment to the Statewide Transportation Improvement Program (STIP) by canceling the OR233: Johnson Creek Culvert project from the STIP, adding back in \$568,000 to the Culvert Program. This project is located in Yamhill County on the Amity-Dayton Highway.
- 5. Approve the addition of FY2004 Omnibus Appropriation Bill projects to the Statewide Transportation Improvement Program (Environmental Impact Study for OR 22 at Cordon Road Interchange and Environmental Impact Study for Salem Bridge.)
- 6. Approve an amendment to the Statewide Transportation Improvement Program (STIP) by canceling the Frankport Slide Repair project on US 101 between Gold Beach and Port Orford in Curry County, and transferring the funding to the Truax Slide Repair project on OR 38 between Elkton and Drain in Douglas County, adding the Truax Slide Repair to the STIP in program year 2006.
- 7. Approve an Oregon Transportation Investment Act I (OTIA I) project scope change to restore rather than replace the Beaver Creek Bridge Project. No impacts to the proposed cost and schedule result from this request, which was reviewed and approved by the HBRR Committee and the OTIA Steering Group.